# SDR 99ZZZX4666

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9649P
- Make and model: Piper PA-25-235
- Aircraft serial: 257556008
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Broken
- Location: Lt Engine
- Part time: 4,756 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT ATTACH POINT .25 INCH AFT OF WASHER IN BACK OF MOUNT RUBBER.  NO PART OF BREAK WAS CLOSER THEN .25 INCH OF ANY WELD.  BREAK WAS IN PROCESS FOR SOME TIME.
